# SDR C2XA09RI215

- Difficulty date: December 22, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 26,325 hours, 19,701 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3054 - DTW - FLIGHT CREW REPORTED SMELL SEEMED TO BE COMING FROM 4TH SEAT ROW OVERHEAD, IT DID NOT CHANGE WITH PACK ON OR OFF.  MX REMOVED AND REPLACED OVERHEAD CEILING BALLAST NR 4 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
